# SDR AALA20110615SFO01

- Difficulty date: June 14, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 48,624 hours, 7,907 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT A CHECK INSPECTION, THE RIGHT NUMBER 2 DOOR SLIDE WAS FOUND TO BE UNRAVELLING (LACING COMING LOOSE).  REPLACED RIGHT NUMBER 2 DOOR SLIDE.
